Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 169, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Dec 25, 2015, 2:50 AM CST for Greene County, Wayne County, Mississippi. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 25, 2015, 2:50 AM CST (08:50 UTC)
- Expired
- Dec 25, 2015, 3:30 AM CST
- In force
- 40 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Greene County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 89 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 8.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2448 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
852
WUUS54 KMOB 250850
SVRMOB
MSC041-153-250930-
/O.NEW.KMOB.SV.W.0169.151225T0850Z-151225T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
250 AM CST FRI DEC 25 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WAYNE COUNTY IN SOUTHEASTERN MISSISSIPPI...
NORTHERN GREENE COUNTY IN SOUTHEASTERN MISSISSIPPI...
* UNTIL 330 AM CST
* AT 249 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF BEAUMONT...OR 11 MILES SOUTHEAST OF RICHTON...MOVING NORTHEAST
AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STATE LINE AND CLARA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3161 8870 3149 8845 3136 8845 3114 8882
3117 8884 3132 8884
TIME...MOT...LOC 0849Z 222DEG 29KT 3125 8879
HAIL...0.75IN
WIND...60MPH
$$2 follow-up statements
950
WWUS54 KMOB 250912
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
312 AM CST FRI DEC 25 2015
MSC041-153-250930-
/O.CON.KMOB.SV.W.0169.000000T0000Z-151225T0930Z/
WAYNE MS-GREENE MS-
312 AM CST FRI DEC 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CST
FOR SOUTHEASTERN WAYNE AND NORTHERN GREENE COUNTIES...
AT 309 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES EAST OF
RICHTON...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SAND HILL...AVERA...CARSON CITY...STATE LINE AND CLARA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS...HAIL AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3161 8870 3149 8845 3136 8845 3122 8878
3132 8884
TIME...MOT...LOC 0909Z 212DEG 22KT 3135 8873
HAIL...0.75IN
WIND...60MPH
$$308
WWUS54 KMOB 250927
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
327 AM CST FRI DEC 25 2015
MSC041-153-250937-
/O.EXP.KMOB.SV.W.0169.000000T0000Z-151225T0930Z/
WAYNE MS-GREENE MS-
327 AM CST FRI DEC 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE AND
NORTHERN GREENE COUNTIES WILL EXPIRE AT 330 AM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY
RAIN AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3161 8870 3149 8845 3136 8845 3122 8878
3132 8884
TIME...MOT...LOC 0924Z 222DEG 29KT 3135 8873
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 24, 11:40 PM CST, 3 hours 10 minutes earlier.
Area forecast discussion, Dec 24, 11:40 PM CST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1140 PM CST THU DEC 24 2015 .DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW. && .UPDATE... SHOWERS AND THUNDERSTORMS...SOME PRODUCING HEAVY RAINFALL... CONTINUE TO PLAGUE PARTS OF SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI LATE THIS EVENING. RADAR SHOWS MOST OF THE RAIN ORGANIZED IN A BAND JUST WEST OF THE IH-65 CORRIDOR...FROM PINE APPLE...SOUTHWEST TO PERKINSTON. MRMS DATA INDICATES BETWEEN 5 AND 6 INCHES OF RAIN HAS FALLEN OVER PARTS OF THIS REGION IN THE PAST 24 HOURS. AND WHILE THESE VALUES ARE NOT AS HIGH AS WHAT HAS BEEN SEEN IN PARTS OF COVINGTON AND CRENSHAW COUNTIES...ANY ADDITIONAL RAINFALL WILL ONLY PROLONG FLOODING PROBLEMS. THE CONVECTION WAS OCCURRING IN DIFFLUENT FLOW ALOFT...AIDED BY THE LEFT EXIT REGION OF THE SUBTROPICAL JET. SOUTHERLY FLOW CONTINUES TO EXTEND THROUGH A GOOD DEPTH OF THE ATMOSPHERE...RESULTING IN PRECIPITABLE WATER VALUES NEAR RECORD LEVELS OF 1.75 INCHES. ALL-IN- ALL...HEAVY RAINFALL PRODUCING SHOWERS AND THUNDERSTORMS CONTINUE TRAINING OVER SIMILAR LOCATIONS THROUGH THIS EVENING. HIGH RESOLUTION CONVECTION ALLOWING MODELS HAVE NOT HANDLED THIS EVENING'S EVENT THAT WELL...AND CONTINUE TO BE TOO AGGRESSIVE IN LIFTING THE CONVECTIVE BOUNDARY NORTH/WESTWARD ACROSS OUR AREA. WITH THIS UPDATE...I HAVE ADJUSTED SHOWER/THUNDERSTORM PROBABILITIES THROUGH MID-MORNING. THIS WAS BASICALLY TO ACCOUNT FOR OBSERVED TRENDS. IN SHORT...THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT IS STILL EXPECTED TO LIFT NORTH/WEST...JUST SLOWER THAN PREVIOUSLY ADVERTISED. IN OTHER NEWS...TEMPERATURES HAVE BEEN RELUCTANT TO FALL...AND MANY AREAS REMAIN IN THE MIDDLE (AND IN SOME CASES UPPER) 70S AT 11 PM. ON DECEMBER 24! TEMPERATURES WERE ADJUSTED AS WELL TO ACCOUNT FOR THE SLOWER RATE OF FALL THROUGH THE REST OF THE NIGHTTIME HOURS. /BUTTS/ && .PREV DISCUSSION... /ISSUED 1134 PM CST THU DEC 24 2015/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION... 06Z ISSUANCE...EXPECTING MOSTLY IFR AND LIFR CIGS AT ALL TERMINALS THROUGH THE PERIOD AS LOW CLOUDS CONTINUE TO STREAM NORTH ON SOUTHERLY WINDS. EXPECTING VISIBILITIES TO GO BELOW 1 MILE AT KBFM AND KPNS AFTER 06 UTC WHERE THE INFLUENCE OF COOLER NEAR SHORE WATERS INTERACTS WITH VERY MOIST AIRMASS IN PLACE. SOME IMPROVEMENT IN VISIBILITY AFTER 15 UTC TOMORROW BUT LOW CEILINGS SHOULD REMAIN IN PLACE THROUGH THE PERIOD AT ALL TERMINALS. SOUTHERLY OR SOUTH SOUTHEASTERLY WINDS NEAR 10 KNOTS WITH OCCASIONAL HIGHER GUSTS CAN BE EXPECTED BOTH OVERNIGHT AND DURING THE DAYLIGHT HOURS. 05/RR PREV DISCUSSION... /ISSUED 611 PM CST THU DEC 24 2015/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION... EXPECT THE GREATEST IMPACTS TO AVIATION AT TERMINALS ACROSS COASTAL AL AND THE W FL PANHANDLE...WHERE IFR CIGS (AT BEST) WILL LIKELY BE SEEN THROUGH 25/1800 UTC BEFORE POSSIBLY APPROACHING LOW-END MVFR TERRITORY. CIGS WILL BE SLIGHTLY BETTER FARTHER INLAND...BUT WILL STILL LIKELY DROP INTO IFR TERRITORY OVERNIGHT. AREAS OF FG WILL ALSO DEVELOP ALONG THE COAST BETWEEN 25/0300-0600 UTC...SPREADING INLAND TO (MAINLY) COASTAL TERMINALS OVERNIGHT. THESE VSBYS SHOULD IMPROVE A BIT BY MID-MORNING CHRISTMAS. LOWER VSBYS WILL LIKELY PREVAIL AT AIRPORTS CLOSE TO SHALLOWER BAYS/INLAND WATERWAYS DUE TO THE CONTINUED PRESENCE OF MARINE FOG. /02/ PREV DISCUSSION... /ISSUED 335 PM CST THU DEC 24 2015/ NEAR TERM /NOW THROUGH CHRISTMAS DAY/...THE WIDESPREAD AND LONG DURATION OF THE RAINFALL EVENT HAS RESULTED IN MANY FLOODING ISSUES ACROSS AREAS ALONG AND EAST OF THE I-65 CORRIDOR IN SOUTHWEST AND SOUTH CENTRAL AL. WE HAVE SEVERAL FLOOD WARNINGS IN EFFECT BASED OFF OF REPORTS FROM LOCAL EMERGENCY MANAGEMENT AS THIS INUNDATION WILL LIKELY PERSIST INTO THE EVENING. IF TRAINING OF HEAVY RAINFALL COMMENCES IN AN AREA ONCE AGAIN...WE WILL ISSUE A FLASH FLOOD WARNING TO HANDLE THE LIKELIHOOD OF RAPID WATER RISES. REGARDING RAIN CHANCES...THE OVERALL AXIS OF RAIN SHOULD CONTINUE TO GRADUALLY SHIFT NORTH TONIGHT IN RESPONSE TO RIDGING BUILDING IN FROM THE EAST AND THE BEST ZONE OF LOW LEVEL CONVERGENCE SHIFTING EAST. HOWEVER... THE POTENTIAL FOR LOCALIZED HEAVY RAINFALL WILL CONTINUE INTO THE EVENING HOURS AS DEWPOINTS IN THE MID 70S ALONG THE SOUTHERN HALF OF THE AREA IS FUELING MLCAPES OF 1500-2000 J/KG. THEREFORE...THE REDEVELOPMENT OF STORMS IS POSSIBLE THROUGH THIS EVENING. THEREFORE...WILL MAINTAIN HIGH CHANCE TO LIKELY POPS THROUGH EARLY EVENING. IT SHOULD BE NOTED THAT MANY AREA RIVERS ARE ALSO IN OR FORECAST TO REACH FLOOD STAGE. THE BIG ESCAMBIA CREEK AT FLOMATON IS FORECAST TO NOW REACH MAJOR FLOOD STAGE. PLEASE REFER TO WATER.WEATHER.GOV FOR THE LATEST RIVER FORECAST INFORMATION. AREAS OF DENSE FOG WILL LIKELY DEVELOP ACROSS THE COASTAL COUNTIES THROUGH THE NIGHT GIVEN THE ABNORMALLY HIGH DEWPOINTS FOR THIS TIME OF YEAR. WE HAVE ALREADY ISSUED A DENSE FOG ADVISORY FOR COASTAL AL/NW FL. PLEASE BE CAUTIOUS IF DRIVING TONIGHT...ESPECIALLY NEAR ANY BAYS AND SOUNDS. LOWS TONIGHT WILL STRUGGLE TO DROP INTO THE UPPER 60S TO AROUND 70. IN FACT...CHRISTMAS MORNING MAY BE THE WARMEST ON RECORD (WARMEST CHRISTMAS MORNING ON RECORD IN MOBILE IS 69 IN 1987 AND FOR PENSACOLA 67 IN 1987). UPPER RIDGING CONTINUES TO BUILD INTO THE REGION ON CHRISTMAS DAY. DESPITE THE LACK OF ANY SIGNIFICANT FORCING...THE PRESENCE OF SUCH WARM AND HUMID CONDITIONS WILL LEAD TO THE POTENTIAL OF ISOLATED TO SCATTERED SHOWERS AND STORMS. HOWEVER...COVERAGE SHOULD BE MUCH LOWER COMPARED TO TODAY. HIGHS WILL LIKELY TOP OUT IN THE UPPER 70S TO NEAR 80...WHICH WOULD BE RECORD SETTING ACROSS MUCH OF THE REGION. 34/JFB SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...UPPER RIDGING CONTINUES OVER THE FCST AREA FRIDAY NIGHT WITH THE SFC BOUNDARY WELL NORTH OF THE FCST AREA LIFTS A LITTLE FURTHER AWAY FROM OUR AREA. THIS GENERAL TREND CONTINUES THROUGH MOST OF SUNDAY BEFORE THE UPPER RIDGE BEGINS TO BREAK DOWN AS A LARGE UPPER LOW SWINGS INTO WESTERN TEXAS. WITH THIS...THE FCST AREA REMAINS IN THE WARM AND MOIST AIRMASS THROUGH THE SHORT TERM PERIOD. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE ENTIRE PERIOD. PATCHY FOG TO OCNLY AREAS OF DENSE FOG WILL ALSO CONTINUE TO BE A POSSIBILITY... ESPECIALLY NEAR THE COAST THROUGH THE PERIOD. ON SUNDAY NIGHT...THE LARGE UPPER LEVEL LOW CONTINUES EAST ACROSS TEXAS...WITH THE BROADER UPPER LEVEL TROF TO OUR WEST BECOMING NEGATIVELY TILTED. SFC CYCLOGENESIS WILL LIKELY OCCUR OVER EASTERN TEXAS OR WESTERN LOUSIANA AND CHANCES FOR PCPN WILL BEGIN AN UPTICK FROM THE WEST LATE SUNDAY NIGHT. VERY MILD TEMPERATURES FOR THIS TIME OF THE YEAR WILL CONTINUE THROUGH THE PERIOD AS WELL...WITH HIGH TEMPERATURES APPROACHING OR REACHING RECORD LEVELS. OVERNIGHT LOWS WILL BE IN THE MID TO UPPER 60S. DAYTIME HIGHS IN THE MID TO UPPER 70S...AND EVEN A FEW LOWER 80S POSSIBLE OVER EASTERN PORTIONS OF THE FCST AREA. 12/DS LONG TERM /MONDAY THROUGH THURSDAY/...A STRONG STORM SYSTEM LOOKS TO LIFT UP ACROSS ARKANSAS AND THEN NORTH ALONG THE MISSISSIPPI RIVER DELTA AREA ON MONDAY. THIS WILL RESULT IN A COLD FRONT TO FINALLY SWEEP EAST ACROSS THE FCST AREA ON MONDAY. WITH THE ASSOCIATED NEGATIVELY TILTED UPPER TROUGH NOTED IN THE SHORT TERM SECTION ABOVE ALSO LIFTING FROM ARK-LA-TEX REGION TO KENTUCKY MONDAY...THERE WILL SUBSTANTIAL DIFFLUENT FLOW ALOFT OVER OUR REGION WITH RESULTANT LIFT. IN ADDITION... SOME MODEL DATA INDICATES AT LEAST A 40 TO 50 KNOT (MAYBE UP TO 60 KNOT) 850MB JET APPROACHING WESTERN PORTIONS OF OUR FCST AREA MONDAY...COMBINED SBCAPES APPROACHING 1000 J/KG AS WELL. THE PATTERN SUGGESTS THE POSSIBILITY OF STRONG TO SEVERE STORMS WITH THE PASSAGE OF THIS SYSTEM ON MONDAY. WILL MAINTAIN WORDING IN THE HAZARDOUS WEATHER OUTLOOK FOR STRONG TO SEVERE STORMS...MAINLY ON MONDAY...AND CONTINUE TO MONITOR THE SITUATION. LIKELY POPS ON MONDAY WITH THE FRONTAL PASSAGE. FINALLY GET SOME COOLER TEMPERATURES IN THE WAKE OF THE MONDAY FRONTAL PASSAGE...WITH LOW COOLING FROM THE 50S TO THE 40S MONDAY NIGHT THROUGH WEDNESDAY NIGHT. DAYTIME HIGHS COOL INTO THE LOW TO MID 60S TUESDAY AND INTO THE UPPER 50S AND LOWER 60S WEDNESDAYAND THURSDAY. 12/DS MARINE...DENSE FOG WILL BE THE MAIN CONCERN THROUGH THE END OF THE WEEK INTO THE WEEKEND. THE DENSE FOG ADVISORY WHICH IS IN EFFECT FOR ALL NEAR SHORE AND INLAND WATERS UNTIL NOON FRIDAY MAY HAVE TO BE EXTENDED INTO THE WEEKEND. OTHERWISE...A LIGHT TO MODERATE ONSHORE FLOW WILL PERSIST WITH SFC HIGH PRESSURE LOCATED OVER THE WESTERN ATLANTIC. SOUTHERLY FLOW WILL INCREASE FURTHER BY LATE IN THE WEEKEND INTO NEXT MONDAY AHEAD OF THE NEXT STRONG STORM SYSTEM. A STRONG COLD FRONT WILL LIKELY MOVE ACROSS THE MARINE AREA DURING THE DAY ON MONDAY. 34/JFB && .MOB WATCHES/WARNINGS/ADVISORIES... AL...DENSE FOG ADVISORY UNTIL 9 AM CST FRIDAY FOR ALZ263>266. FL...DENSE FOG ADVISORY UNTIL 9 AM CST FRIDAY FOR FLZ201>206. MS...NONE. GM...DENSE FOG ADVISORY UNTIL NOON CST FRIDAY FOR GMZ630>635-650-655. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Dec 24, 3:30 PM CST, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 330 PM CST THU DEC 24 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-252130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 330 PM CST THU DEC 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS THE REGION THROUGH THIS EVENING. EXTENSIVE FLOODING IS OCCURRING OVER INLAND PORTIONS OF SOUTHWEST ALABAMA AND SOUTH CENTRAL ALABAMA...ALONG AND EAST OF I-65. THE ADDITIONAL RAINFALL THIS EVENING MAY EXACERBATE SOME OF THE FLOODING. THE THREAT OF HEAVY RAIN IS EXPECTED TO DIMINISH OVERNIGHT. AREAS OF DENSE FOG ARE LIKELY ALONG COASTAL ALABAMA AND NORTHWEST FLORIDA TONIGHT. A MODERATE RISK OF RIP CURRENTS WILL CONTINUE INTO TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER STRONG STORM SYSTEM WILL APPROACH THE AREA FROM THE WEST BY THE END OF THE WEEKEND INTO EARLY NEXT WEEK. STRONG TO SEVERE STORMS AND LOCALLY HEAVY RAINFALL ARE POSSIBLE WITH THIS SYSTEM BY MONDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT ARE ENCOURAGED TO RELAY ANY REPORTS OF FLOODING. GMZ630>635-650-655-670-675-252130- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 330 PM CST THU DEC 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT AREAS OF DENSE FOG WILL IMPACT THE INSHORE BAYS AND SOUNDS AND THE NEAR SHORE GULF WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AREAS OF DENSE FOG WILL LIKELY IMPACT THE COASTAL WATERS THROUGH THE WEEKEND. A STRONG COLD FRONT WILL MOVE INTO THE COASTAL WATERS ON MONDAY. STRONG STORMS ARE POSSIBLE OVER THE MARINE AREA WITH THIS STORM SYSTEM.
In the hours before
Local storm report, Dec 24, 9:26 PM CST, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
926 PM CST THU DEC 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLOOD 1 W RED OAK 31.14N 86.48W
12/24/2015 COVINGTON AL BROADCAST MEDIA
6-12 INCHES OF WATER OVER ROCKHOLE BRIDGE RD.
0330 PM FLASH FLOOD 3 SE ANDALUSIA 31.28N 86.44W
12/24/2015 COVINGTON AL BROADCAST MEDIA
1-2 FEET OF WATER OVER LINDSEY BRIDGE RD NEAR THE
INTERSECTION WITH EASLEY DR.
&&
RROGERSSpecial weather statement, Dec 24, 10:58 PM CST, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1058 PM CST THU DEC 24 2015
ALZ054-057-250530-
BUTLER AL-WILCOX AL-
1058 PM CST THU DEC 24 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN BUTLER AND SOUTHEASTERN WILCOX IN SOUTHCENTRAL ALABAMA
UNTIL 1130 PM CST...
AT 1057 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR PINE APPLE...
OR 19 MILES WEST OF GREENVILLE...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
PINE APPLE...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3196 8686 3196 8669 3177 8691 3183 8691
3183 8700 3188 8708 3205 8697 3205 8686
TIME...MOT...LOC 0457Z 217DEG 21KT 3189 8694
BUTTSSpecial weather statement, Dec 25, 12:56 AM CST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1256 AM CST FRI DEC 25 2015
MSZ075-078-250800-
STONE MS-PERRY MS-
1256 AM CST FRI DEC 25 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
STONE AND SOUTHERN PERRY IN SOUTHEAST MISSISSIPPI UNTIL 200 AM CST...
AT 1255 AM CST...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
MAXIE...OR 7 MILES NORTHEAST OF WIGGINS...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
WIGGINS... BEAUMONT... NEW AUGUSTA...
MCHENRY... PERKINSTON...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH...
SMALL HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN. WINDS THIS
STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL
UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
LAT...LON 3091 8923 3091 8914 3120 8915 3124 8913
3115 8884 3102 8884 3068 8908 3071 8929
TIME...MOT...LOC 0655Z 211DEG 26KT 3096 8908Special weather statement, Dec 25, 1:54 AM CST, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 154 AM CST FRI DEC 25 2015 MSZ075-076-250845- PERRY MS-GREENE MS- 154 AM CST FRI DEC 25 2015 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...EASTERN PERRY AND WEST CENTRAL GREENE IN SOUTHEAST MISSISSIPPI UNTIL 245 AM CST... AT 152 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR BEAUMONT...OR 13 MILES SOUTH OF RICHTON...MOVING NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... RICHTON... BEAUMONT... MCLAIN... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH... SMALL HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. LAT...LON 3092 8895 3097 8907 3138 8899 3130 8867 TIME...MOT...LOC 0752Z 207DEG 18KT 3115 8893
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 12:56 AM CST | Special Weather Statement | MOB | Perry, Stone | 64 min |
| Dec 25, 1:07 AM CST | Areal Flood Advisory | MOB | Perry, Stone | 3 hr |
| Dec 25, 1:54 AM CST | Special Weather Statement | MOB | Perry | 51 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.